DOI QR코드

DOI QR Code

ON THE CONJUGACY OF MÖBIUS GROUPS IN INFINITE DIMENSION

  • Fu, Xi ;
  • Lu, Bowen
  • Received : 2015.05.13
  • Published : 2016.01.31

Abstract

In this paper, we establish some conjugacy criteria of $M\ddot{o}bius$ groups in infinite dimension by using Clifford matrices. This extends the corresponding known results in finite dimensional setting.

Keywords

trace;hyperbolic;conjugate

References

  1. L. V. Ahlfors, On the fixed points of Mobius transformations in ${\bar{\mathbb{R}}{^n}$, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 15-27. https://doi.org/10.5186/aasfm.1985.1005
  2. B. N. Apanasov, The Geometry of Discrete Groups and Manifolds, Nauka, Moscow, 1991.
  3. M. Chen, The extension of Mobius groups, Complex Var. Theory Appl. 47 (2002), no. 3, 225-228. https://doi.org/10.1080/02781070290001463
  4. M. Frunza, Mobius transformations in infinite dimension, Rev. Roumaine Math. Pures Appl. 36 (1991), no. 7-8, 369-376.
  5. X. Fu and B. Xie, A characterization of Fuchsian groups in SU(n, 1), Complex Var. Elliptic Equ. 59 (2014), no. 5, 723-731. https://doi.org/10.1080/17476933.2013.782296
  6. J. Kim, Quaternionic hyperbolic Fuchsian groups, Linear Algebra Appl. 438 (2013), no. 9, 3610-3617. https://doi.org/10.1016/j.laa.2013.02.001
  7. L. Li, Ball-preserving Mobius transformations in infinite dimension, Complex Var. Elliptic Equ. 54 (2009), no. 7, 697-703. https://doi.org/10.1080/17476930902999090
  8. L. Li, A generalization of Jorgensen's inequality to infinite dimension, New York J. Math. 17 (2011), 41-49.
  9. L. Li, An inequality on parabolic Mobius groups in infinite dimension and its application, Acta Math. Sci. Ser. A Chin. Ed. 32 (2012), no. 2, 349-355.
  10. L. Li, Discreteness of Mobius groups in infinite dimension, Complex Var. Elliptic Equ. 58 (2013), no. 1, 109-112. https://doi.org/10.1080/17476933.2011.555643
  11. B. Maskit, Kleinian Groups, Springer-Verlag, New York, 1987.
  12. X. Wang and W. Yang, Generating systems of subgroups in PSL(2, ${\Gamma}_n$), Proc. Edinb. Math. Soc. (2) 45 (2002), no. 1, 49-58.
  13. P. Waterman, Mobius transformations in several dimensions, Adv. Math. 101 (1993), no. 1, 87-113. https://doi.org/10.1006/aima.1993.1043